# SDR UIEA2025120201332

- Difficulty date: December 2, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 121,994 hours, 18,798 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD BOTTOM ELEVATOR, FOUND DAMAGE DURING WALK AROUND.  ACCOMPLISHED TEMPORARY REPAIR OF LT INBD BOTTOM ELEVATOR IAW EA-1955A032, REV 0, PART 1. TRANSFER TO NON-MEL DMI 243280 & 243280.
